Drug interactions between Nytol QuickCaps and tacrine
|Nytol QuickCaps (diphenhydramine)|
Interactions between your drugs
Applies to: Nytol QuickCaps (diphenhydramine) and tacrine
Talk to your doctor before using diphenhydrAMINE together with tacrine. Medications like diphenhydrAMINE may reduce the effectiveness of tacrine. In addition, patients with Alzheimer's disease or other dementia may be more likely to experience nervous system side effects of diphenhydrAMINE such as drowsiness, confusion, and mental impairment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.